RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 3, Pages 476–519 (Mi izv1454)  

This article is cited in 3 scientific papers (total in 3 papers)

Systems of generators for the normalizers of certain elements of the braid group

G. G. Gurzo


Abstract: Systems of generators of normalizers are determined for certain elements of the braid group $\mathfrak B_{n+1}$. These systems of generators consist of fewer than $2n$ explicitly written words in the positive alphabet of $\mathfrak B_{n+1}$.
Bibliography: 10 titles.

Full text: PDF file (3833 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:3, 439–478

Bibliographic databases:

UDC: 512
MSC: Primary 20F05, 20F36; Secondary 20F10, 20M05
Received: 14.10.1983

Citation: G. G. Gurzo, “Systems of generators for the normalizers of certain elements of the braid group”, Izv. Akad. Nauk SSSR Ser. Mat., 48:3 (1984), 476–519; Math. USSR-Izv., 24:3 (1985), 439–478

Citation in format AMSBIB
\Bibitem{Gur84}
\by G.~G.~Gurzo
\paper Systems of generators for the normalizers of certain elements of the braid group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 3
\pages 476--519
\mathnet{http://mi.mathnet.ru/izv1454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=747249}
\zmath{https://zbmath.org/?q=an:0565.20020|0548.20022}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 3
\pages 439--478
\crossref{https://doi.org/10.1070/IM1985v024n03ABEH001244}


Linking options:
  • http://mi.mathnet.ru/eng/izv1454
  • http://mi.mathnet.ru/eng/izv/v48/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Gurzo, “Systems of generators for centralizers of rigid elements of the braid group”, Math. USSR-Izv., 31:2 (1988), 223–244  mathnet  crossref  mathscinet  zmath
    2. STEPHEN P. HUMPHRIES, “SOME LINEAR REPRESENTATIONS OF BRAID GROUPS”, J. Knot Theory Ramifications, 09:03 (2000), 341  crossref
    3. Arkadius Kalka, Eran Liberman, Mina Teicher, “A Note on the Shifted Conjugacy Problem in Braid Groups”, Groups – Complexity – Cryptology, 1:2 (2009), 227  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:225
    Full text:52
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019